MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY DR
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reportedly impossible to program the device out of unipolar pacing and sensing mode.The reporter at the hospital was unsure if the device was programmed to unipolar by the hospital staff or if it was received in unipolar.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key7697539
Report Number1000165971-2018-00663
Device Sequence Number13702054
Product Code NVZ
UDI-Device Identifier08031527011523
UDI-Public(01)08031527011523(11)180131(17)190831
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Model NumberREPLY DR
Device Catalogue NumberREPLY DR
Device Lot NumberS0301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/29/2018
Event Location Hospital
Initial Date Received by Manufacturer 06/29/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1